# SDR ASOA01157

- Difficulty date: September 5, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N232AS
- Make and model: Emb EMB-120
- Aircraft serial: 120036
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN TXK, THE OVERWING EMERGENCY EXIT SIGNS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHTING BATTERY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
